Stomach complaints effect of Clindamycin

We have 607 consumer reports for Clindamycin. Stomach complaints effect occurred in 1%.

Patients statistics on Stomach complaints side effect for Clindamycin

Female
Male

Average weight in Lbs
189.6
0

Average height in Ft
5′ 6″
0

Average age
56
0

Clindamycin Circle Diagram 4 consumers of 607 reported about Stomach complaints

  1. Donna F. Blumenthal says:
    4.5 rating

    Clindamycin for Dental inflammation

    I had to take the drug 2 times a day for 10 days for a root inflammation. Have already had a bitter taste in the mouth after the second intake, after about 5 days began the diarrhea, which continues to this day (8 weeks later). Since then, my stomach has been infernally sensitive and hurts quickly. For 2 weeks, complaints have been set in the right upper abdomen, for 3 days in the lower abdomen. After eating, I often get sick, which I have never known before. Family doctor urgently urged me today to a colon clean-up and noted on my file that I probably can not stand this AB. While taking it, I felt like I was poisoning my body (similar to a chemo therapy) I’ll never take it again.

  2. Allan L. Jones says:
    4.0 rating

    4 days. Drug administration in a root canal treatment. Strong heartburn, bitter taste persists even though Med has been discontinued for 10 days, taste change, Magenbeschw., Headache, sweating, dizziness, insomnia, documented thick tongue, I have repealed the pack, I do not take this antibiotic again under any circumstances will take me. C E I N E W E I T E R E M E N G L E N G F E N G E R E N G S

  3. Edna D. Jones says:
    3.0 rating

    Clindamycin for Sinusitis

    I was prescribed clindamycin 4 weeks ago for sinusitis. At first I did not want to take the pills, because I have an absolute but against so much chemistry. However, after a weekend break decency I then took it. After 7 days the intake was finished and on the 8th day I got rash with severe itching. This has spread all over his body to huge wheals, in addition there was a horrible lump in the throat which pulls up to the stomach. This is now 3 weeks ago and the stomach problems are still going on, I have an appointment in two weeks for gastroscopy. The rash occurs from time to time, in addition, I feel sick and without energy – all in all, very changing condition. If I read all the testimonials should be sought here a lawsuit against the pharmaceutical company – a pity that this is so difficult in Germany. Every doctor I tell what I took shakes his head. It is absolutely known how aggressive this drug is.